# SDR YENA2024041800649

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271N
- Aircraft serial: 11604
- Aircraft time: 1,388 hours, 218 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 46012
- Part serial: KP835
- Condition: Failed
- Location: Hyd System
- Part time: 1,388 hours, 217 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#8427, BOS-JK. '(ETOPS) 'DURING PREFLIGHT INSPECTION WALK-AROUND FLUID SEEPAGE NOTICED OUT OF THS ACCESS PANEL; FOUND RT THS ACTUATOR MOTOR LEAKING REPLACED ACTUATOR PER MM 27-44-53..NO LEAKS DETECTED SYSTEM CHECK OK.'
